MAUDE Adverse Event Report: LivaNova USA, Inc. Lead Model 302

LivaNova USA, Inc. Lead Model 302
Model Number 302-30
Medical Device Problem Codes Corroded (1131); Fracture (1260); Device Contamination with Body Fluid (2317); Naturally Worn (2988)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 05/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was referred for potential full revision.It was later noted that the patient was seen by the representative and inconsistent impedance ws seen.It was later reported that on (b)(6) 2026 due to high lead impedance that had been identified more than two months earlier.During surgery, the original generator was replaced, but impedance remained elevated (approximately 5,600 ohms).After freeing and inspecting the lead within the chest pocket, impedance increased further to approximately 6,900 ohms.The lead was observed to have discoloration of the outer coating (corrosion), along with fluid accumulation and fibrotic/scar tissue in the pocket (fluid leak and tissue growth).Based on these findings, the surgeon elected to replace the lead without additional troubleshooting.Following implantation of the new lead and generator, system diagnostics showed a normal impedance of approximately 1,130 ohms.The explanted devices were retained by the hospital and subsequently discarded, making return and further analysis unavailable.The patient reportedly experienced increased seizure activity suspected to be due to high impedance.No other relevant information has been received to date.

Brand Name
Lead Model 302
Common Device Name
Lead
Manufacturer (Section D)
LivaNova USA, Inc.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LivaNova USA, Inc.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
+1(281)667-2681
MDR Report Key50456878
Report Number1644487-2026-11001
Device Sequence Number10319870
Product Code LYJ
UDI-Device Identifier05425025750108
UDI-Public05425025750108
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/09/2008
Device Model Number302-30
Device Lot Number1239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale